# SDR CA131111013

- Difficulty date: November 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Condition: Seized
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) LEVEL AT 12,000 FT INBOUND, THRUST WAS BROUGHT TO IDLE FOR DESCENT.  PRONOUNCED RT YAW AND CREW OBSERVED LT ENGINE STILL AT CRUISE THRUST.  CREW ADVANCED LT THRUST LEVER AND N1 INCREASED. BROUGHT TO IDLE AGAIN, AND THRUST STAYED AT THE INCREASED LEVEL.  TRIED ONCE MORE AND ENGINE SPEED INCREASED EVEN THOUGH THRUST LEVER WAS JUST ABOVE IDLE.  ACFT WAS NOW ABOVE 300 KIAS WITH RT ENGINE AT IDLE AND LT ENGINE AT NEAR CLIMB THRUST.  CA BRIEFED F/A AND PASSENGERS, ASSUMED CONTROLS AND FIRST OFFICER COMPLETED THE IN FLIGHT SHUTDOWN OF LT ENGINE.  EMERGENCY DECLARED. UNEVENTFUL APPROACH AND LANDING.  AFTER CLEARING RUNWAY, CANCELLED EMERGENCY AND COMPLETED NORMAL SINGLE ENGINE TAXI TO GATE.  FOUND SHORT THROTTLE CABLE TO BE SEIZED UP, HAVE PARTS AT HANGAR STORES, PN 1603730-007.
